# SDR SIMA3334

- Difficulty date: November 28, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 30130000
- Part serial: 0436
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3822 - WITH THE EMERGENCY LIGHTS TURNED OFF.  A PORTION OF THE FORWARD EMERGENCY LIGHTS REMAIN ILLUMINATED UNTIL THE AIRCRAFT MAIN BATTERY SWITCH IS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN POWER SUPPLY UNIT 61WL.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
